Journal of


  (Formerly Journal of the Czech Geological Society)

Conference Abstract

M Bröcker, U Lange, K Mezger, A Zelaźniewicz

The orthogneisses of the Orlica-Snieznik dome (West Sudetes, Poland): Sr-Nd isotope characteristics and Rb-Sr geochronology

Journal of the Czech Geological Society, volume 48 (2003), issue 1-2, 25 - 26


Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943